What causes a red patch on the foreskin of penis?

default
Posted on Tue, 23 May 2017 in Skin Hair and Nails
Question: I have a singular small reddish patch on my foreskin, not painful or itchy, just visually slightly concerning. It appeared rather suddenly and the size and shape have remained unchanged for about two weeks. No sexual activity recently, this appeared seemingly out of the blue.

Again, it's not painful and doesn't seem to spreading, but doesn't seem to be going away either. The surface of the red patch of skin has taken on a smooth texture, seemingly thinner than the skin around it.

Any ideas on what this might be?
doctor
Answered by Dr. Kakkar S. 20 minutes later
Brief Answer:
Kindly upload a few Images

Detailed Answer:
Hello. Thank you for writing to us

I am dr.kakkar (dermatologist and venereologist).
I have gone thrrough your query and I have noted your concern.
I request you to kindly upload a few images in "Reports Section" so that I am able to guide you better.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Kakkar S. 19 minutes later
Here are 3 pictures.

Thanks!
doctor
Answered by Dr. Kakkar S. 5 hours later
Brief Answer:
Plasma cell balanitis

Detailed Answer:
Thank you.

I have viewed the images. I will keep a possibility of Zoon's Balanitis or Plasma cell balanitis which may present as erythematous shiny patch on inner prepuce and glans. It may be asymptomatic or there may be burning sensation/ discomfort. I suggest you to apply a moderately potent topical steroid cream, twice daily e.g mometasone furoate 0.1% cream or triamcinolone acetonide 0.1% cream.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8893 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Triamcinolone acetonide

doctor1 MD

I have been using triamcinolone acetonide for an allergic reaction I had a few months ago. My dark spots I had are clearing up due to the reaction,...

doctor1 MD

I have a bacterial skin infection and was using Clindamycin phosphate lotion as suggested by my doctor. The itching had stopped completely but the...

doctor1 MD

Over the last year or so I've noticed a rash under the arms. Predominately under the left arm. It is black in color but does not itch. I am...

doctor1 MD

I was directed by a doctor to use TRIAMCINOLONE ACETONIDE OINTMENT 0.1% on a dry scally area on my ankle and it basically burnt the area such that...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until...

Get personalised answers from verified doctor in minutes across 80+ specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2